MathSciNet Relay Station
MathSciNet bibliographic data
MR1168593 47H15 (47H06 47H17)
Xu, Zong Ben; Roach, G. F. A necessary and sufficient condition for convergence of steepest descent approximation to accretive operator equations. J. Math. Anal. Appl. 167 (1992), no. 2, 340–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement